# SDR SWIA2014061838220

- Difficulty date: June 7, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N632SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10330
- Aircraft time: 6,995 hours, 5,385 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT BRACKET TO RT NOSE GEAR DOOR SUSTAINED DAMAGE FROM BIRD STRIKE.  R & R AFT NOSE DOOR BRACKET IAW AMM.
